Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 124310, 6 pages
http://dx.doi.org/10.1155/2014/124310
Research Article

Oscillations for Neutral Functional Differential Equations

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, Malaysia

Received 30 May 2014; Revised 4 August 2014; Accepted 5 August 2014; Published 18 August 2014

Academic Editor: Taher S. Hassan

Copyright © 2014 Fatima N. Ahmed et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Fatima N. Ahmed, Rokiah Rozita Ahmad, Ummul Khair Salma Din, and Mohd Salmi Md Noorani, “Oscillation criteria for nonlinear functional differential equations of neutral type,” Journal Of Inequalities And Applications, 2015. View at Publisher · View at Google Scholar